# SDR SWAA2022070113246

- Difficulty date: May 29, 2022
- Submitted: July 1, 2022
- Operation: Air carrier
- Aircraft: N480WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33998
- Aircraft time: 60,471 hours, 35,653 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRAME BS 312 BT STR 5L TO STR 6L AT PASSENGER CABIN 2022-287643 / [01] PERFORMED PERMENENT REPAIR ON FRAME 312 BTW S-5 TO S-6 LH SIDE I.A.W EA M-22-153-01244;[02] PERFORMED PERMENENT REPAIR ON FRAME 312 BTW S-5 TO S-6 LH SIDE I.A.W EA M-22-153-01244  RII ACCOMPLISHED
